MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW FT II 5.5X 16.3MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTR ANCH,CRKSCRW FT II 5.5X 16.3MM; BONE FIXATION SCREW/PLATE
Model Number SUTR ANCH,CRKSCRW FT II 5.5X 16.3MM
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.
 
Event or Problem Description
On 02/28/2022, it was reported by a sales representative via sems that an ar-1928snf-2 corkscrew suture anchor did not seat.This was discovered during a procedure on 12/20/2021.Additional information received via phone on 2/28/2022: even though the implant had not fully seated, surgeon decided to leave it in and and use it to complete the procedure.Additional information received on 3/16/2022: this was discovered during an achilles haglund removal with secondary achilles repair procedure.

Brand Name
SUTR ANCH,CRKSCRW FT II 5.5X 16.3MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19181519
Report Number1220246-2024-02385
Device Sequence Number7298200
Product Code HWC
UDI-Device Identifier00888867023789
UDI-Public00888867023789
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberSUTR ANCH,CRKSCRW FT II 5.5X 16.3MM
Device Catalogue NumberAR-1928SNF-2
Device Lot Number10146637
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown